{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,8]],"date-time":"2026-01-08T18:48:54Z","timestamp":1767898134340,"version":"3.49.0"},"reference-count":0,"publisher":"MJS Publishing, Medical Journals Sweden AB","issue":"2","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Acta Derm Venerol"],"published-print":{"date-parts":[[2012]]},"DOI":"10.2340\/00015555-1310","type":"journal-article","created":{"date-parts":[[2012,3,1]],"date-time":"2012-03-01T07:26:56Z","timestamp":1330586816000},"page":"214-215","source":"Crossref","is-referenced-by-count":5,"title":["Toxic Epidermal Necrolysis Arising as a Sequela of Drug-induced Hypersensitivity Syndrome"],"prefix":"10.2340","volume":"92","author":[{"given":"H","family":"Watanabe","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"R","family":"Koide","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M","family":"Iijima","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"1183","container-title":["Acta Dermato Venereologica"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/medicaljournalssweden.se\/actadv\/article\/download\/8832\/12313\/40761","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,9,30]],"date-time":"2024-09-30T13:23:16Z","timestamp":1727702596000},"score":1,"resource":{"primary":{"URL":"https:\/\/medicaljournalssweden.se\/actadv\/article\/view\/8832"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012]]},"references-count":0,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2012,3]]}},"URL":"https:\/\/doi.org\/10.2340\/00015555-1310","relation":{},"ISSN":["0001-5555"],"issn-type":[{"value":"0001-5555","type":"print"}],"subject":[],"published":{"date-parts":[[2012]]}}}